# SDR UPS97425033

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PYLON NR 2: DURING ACCOMPLISHMENT OF SB 747-54-2034R4, FOUND A CRACK IN RT SKIN ABOVE LIMITS OF SB 747-54-2034R4.     REPAIRED RT SKIN PER KLM DFX 97-263, REV 1.  REPAIR APPROVED PER UPS-AMS-97-0349RE.
